Home » Frequently asked Questions on Health » What is the reason for red eruptions on the face?

What is the reason for red eruptions on the face?

Q: I have had red eruptions on one side of my face for nearly a month. I was prescribed hydrocortisone cream for 2 weeks, but that did not help at all. From 4 small red things, I now have several red eruptions and redness on the other side of my face as well. I have been prescribed a 7 day course of flucloxacillin and benzamycin gel for a month but I find that my skin has become more irritable and red since the application of the gel. I have never had skin problems except sun burns in the past and this is really bothering me.

A:Red patches with bumps on the cheeks can occur in contact dermatitis, photodermatitis, rosacea and few others. In the first two conditions, effort should be made to find the causative factor(s) and avoid them, otherwise there will only be a partial response. Rosacea takes much longer to resolve.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------